Alert archive / Nebraska / Tornado Warnings in 2005

Tornado Warning 34, NWS Hastings, NE

May 10, 2005Hall County, Nebraska

NWS Hastings, NE issued this tornado warning at May 10, 2005, 8:07 PM CDT for Hall County, Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2005, 8:07 PM CDT (01:07 UTC)
Expired
May 10, 2005, 9:00 PM CDT
In force
53 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Hall County, NE

The radar

The Grand Island radar (KUEX), 63 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 6:00 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2005-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2005-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 110107
TORGID
NEC079-110200-
/O.NEW.KGID.TO.W.0034.050511T0107Z-050511T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...BASEBALL SIZE HAIL POSSIBLE
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT TUE MAY 10 2005

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  HALL COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 900 PM CDT

* AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 6 MILES NORTHWEST OF ALDA...OR ABOUT 11 MILES
  WEST OF GRAND ISLAND...MOVING EAST AT 30 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  GRAND ISLAND AT 820 PM CDT...

PEOPLE IN HALL COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT
OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.

LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
      4099 9827 4071 9828

$$
HEINLEIN
3 follow-up statements
000 
WWUS53 KGID 110118
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT TUE MAY 10 2005

NEC079-110200-
/O.CON.KGID.TO.W.0034.000000T0000Z-050511T0200Z/
HALL NE-
817 PM CDT TUE MAY 10 2005

...A TORNADO WARNING CONTINUES UNTIL 900 PM CDT FOR HALL COUNTY...

AT 814 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED 3 MILES NORTHEAST OF GRAND ISLAND...MOVING EAST 
AT 15 MPH. TRAINED SPOTTERS REPORTED A TORNADO NEAR THE GRAND ISLAND 
GOLF COURSE. 

* THE SEVERE THUNDERSTORM IS EXPECTED TO REMAIN OVER RURAL AREAS OF
  HALL COUNTY THROUGH 900 PM CDT.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
      4099 9827 4071 9828

$$

JCB
000 
WWUS53 KGID 110126
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
826 PM CDT TUE MAY 10 2005

NEC019-110136-
/O.EXP.KGID.TO.W.0032.000000T0000Z-050511T0130Z/
BUFFALO NE-
826 PM CDT TUE MAY 10 2005

...THE TORNADO WARNING FOR BUFFALO COUNTY HAS BEEN CANCELLED AT 826 
PM...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS.. SMALL HAIL AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS 
STORM AS IT MOVES THROUGH.

LAT...LON 4067 9930 4067 9940 4069 9941 4104 9941
      4104 9873 4069 9873 4068 9884 4066 9889
      4065 9921

$$

SJC
000 
WWUS53 KGID 110140
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
838 PM CDT TUE MAY 10 2005

NEC079-110200-
/O.CON.KGID.TO.W.0034.000000T0000Z-050511T0200Z/
HALL NE-
838 PM CDT TUE MAY 10 2005

...A TORNADO WARNING CONTINUES UNTIL 900 PM CDT FOR HALL COUNTY...

AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES WEST OF GRAND 
ISLAND...MOVING EAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  DONIPHAN AT 845 PM CDT...
  GRAND ISLAND AT 850 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
      4099 9827 4071 9828

$$

JCB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 10, 3:23 PM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, May 10, 3:23 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
323 PM CDT TUE MAY 10 2005

.SHORT TERM...LATE AFTERNOON AND TONIGHT. UPPER LOW SITTING ON
PACIFIC COAST WITH SHORT WAVE RIDGE OVER CENTRAL U.S. WATER VAPOR
IMAGERY HAS THIS PATTERN SLOW TO MOVE WITH JET DIGGING IN BEHIND SO
WE SIT IN SW FLOW. BIG STORY IS THE SURFACE WARM FRONT WHICH HAS
BEEN LIFTING EVER SO SLOWLY ACROSS THE CWA DURING THE DAY. IT WAS
SOUTH OF THE NE/KS STATE LINE AT 12Z BUT HAS MOVED NORTH OF LXN AND
GRI AS OF 18Z. APPEARS IT WILL BE SOMEWHERE IN OUR NORTHERN CWA
AROUND CONVECTIVE INITITIATION TIME WHICH APPEARS TO BE ABOUT 21Z.
PARAMETERS LOOK GOOD AS ETA CAPE TO BE APPROX 4000 J/KG NEAR THE
FRONT WHILE LCL IS AROUND 1000-1200M.  SHEAR VALUES FROM SPC MESO
PAGE SHOWING VERY HIGH 0-3 SR HELICITY WHICH ARE VALIDATED FOR
NORTHEAST NEBRASKA BY NELEIGH PROFILER WHICH HAD 462 0-3 KM SRH AT
18Z. FORECAST SOUNDINGS SHOWING SOUTHERN HALF OF CWA SHOULD REMAIN
CAPPED IN THE WARM SECTOR. GUT FEELING IS THAT EARLIER SHIFT WAS
RIGHT ON WITH LIMITING THUNDERSTORMS TO AREAS NORTH OF HIGHWAY 92.
HOWEVER...DECIDED TO THROW IN A LITTLE CAUTION AND EXTEND SLIGHT
CHANCE DOWN TO INTERSTATE 80. ANYTHING THAT DOES POP COULD GO SEVERE
IN A HURRY WITH SUPERCELL POTENTIAL DEFINITELY THERE...ESPECIALLY IN
THE NE CWA.

.LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY. BIGGEST CONCERN DURING
THIS PERIOD RELATES TO SEVERE WEATHER THREAT WEDNESDAY.

THE STAGE IS SET TOMORROW AFTERNOON FOR A VERY ACTIVE SEVERE
WEATHER DAY ACROSS MUCH OF OUR CWA.  FRONT WILL REMAIN RATHER
STATIONARY ON WEDNESDAY...POSITIONED ACROSS OUR SOUTHERN CWA LIKELY
NEAR THE NE/KS STATE LINE.  THE QUASI-STATIONARY FRONT WILL BE THE
MAJOR PLAYER IN THE HASTINGS CWA DURING THE AFTERNOON HOURS...AS THE
DRYLINE WILL BE LOCATED FURTHER WEST ACROSS WESTERN KANSAS WITH A
TRIPLE POINT NEAR OR JUST WEST OF MCCOOK NEBRASKA.  BY MID AFTERNOON
CAPE VALUES OF 2500 J/KG...0-3KM SHEAR VALUES OF 35 TO 50 KTS...0-3KM
HELICITY VALUES OF 200 TO 350 M2/S2...AND CIN NEAR 0 J/KG WILL BE
IDEAL FOR CONVECTIVE DEVELOPMENT.  THUNDERSTORMS WILL QUICKLY GO
SEVERE BY EARLY TO MID AFTERNOON WITH SEVERE HAIL AND WIND THE
GREATEST THREAT ACROSS OUR NORTHERN CWA...WHILE TORNADOES WILL ALSO
BE POSSIBLE FURTHER SOUTH IN THE VICINITY OF THE FRONT.

THE BOTTOM LINE IS FRONTAL POSITION WHICH IS DEPENDENT ON
TONIGHTS CONVECTION.  THIS WILL BE THE KEY FACTOR IN PIN POINTING THE
LOCATION OF GREATEST SEVERE THREAT.

SURFACE FRONT SLIDES SOUTHEAST OF THE AREA BY THURSDAY BRINGING AN
END TO THE SEVERE WEATHER.  HOWEVER...A FEW ELEVATED THUNDERSTORMS
WILL STILL BE POSSIBLE THURSDAY DUE TO A LIMITED AMOUNT OF
ELEVATED INSTABILITY.  UPPER TROUGH DOES NOT FINALLY SLIDE THROUGH
THE REGION UNTIL LATE FRIDAY AND HAVE KEPT A SLIGHT CHANCE OF RAIN IN
THE FORECAST UNTIL THAT TIME.

UPPER LEVEL RIDGING WILL RESULT IN A DRY WEEKEND WITH THE NEXT
CHANCE OF THUNDERSTORMS HOLDING OFF UNTIL TUESDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

EWALD/WESELY
Hazardous weather outlook, May 10, 5:33 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT TUE MAY 10 2005

KSZ005-NEZ072>076-082>085-110500-
ADAMS NE-CLAY NE-FRANKLIN NE-FURNAS NE-GOSPER NE-HARLAN NE-
KEARNEY NE-PHELPS NE-PHILLIPS KS-WEBSTER NE-
INCLUDING THE CITIES OF...HASTINGS...HOLDREGE AND PHILLIPSBURG
533 PM CDT TUE MAY 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT AND
CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY PRODUCE
HAIL UP TO 1 INCH IN DIAMETER AND DAMAGING WINDS. ALL THUNDERSTORMS
PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT
INJURIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON...
WITH CHANCES CONTINUING THROUGH LATE THURSDAY.  SOME OF THE
THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH
LARGE HAIL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

KSZ006-007-017>019-NEZ077-086-087-110423-
FILLMORE NE-JEWELL KS-MITCHELL KS-NUCKOLLS NE-OSBORNE KS-ROOKS KS-
SMITH KS-THAYER NE-
533 PM CDT TUE MAY 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER 1 AM CDT...HOWEVER SEVERE
WEATHER IS NOT ANTICIPATED.  ALL THUNDERSTORMS DO PRODUCE LIGHTNING
AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT POTENTIAL INJURIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY
AFTERNOON...WITH CHANCES CONTINUING THROUGH LATE THURSDAY.  SOME OF
THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH
LARGE HAIL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

NEZ039>041-046>049-060>064-110430-
BUFFALO NE-DAWSON NE-GREELEY NE-HALL NE-HAMILTON NE-HOWARD NE-
MERRICK NE-NANCE NE-POLK NE-SHERMAN NE-VALLEY NE-YORK NE-
INCLUDING THE CITIES OF...GRAND ISLAND...KEARNEY...LEXINGTON AND YORK
533 PM CDT TUE MAY 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT
AND CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY
PRODUCE LARGE HAIL EXCEEDING 2 INCHES IN DIAMETER...DAMAGING WINDS
AND ISOLATED TORNADOES. ALL THUNDERSTORMS PRODUCE LIGHTNING AND
PRECAUTIONS SHOULD BE TAKEN TO PREVENT INJURIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON...
WITH CHANCES CONTINUING THROUGH LATE THURSDAY.  SOME OF THE
THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH
LARGE HAIL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

LEWIS

In the hours before

Local storm report, May 10, 7:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
739 PM CDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TORNADO          3 W GRAND ISLAND        40.92N 98.42W
05/10/2005                   HALL               NE   LAW ENFORCEMENT

            DEPUTY REPORTED TORNADO AT CAPITAL AND ENGELMAN ROADS.

&&

SJC
Local storm report, May 10, 7:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
753 PM CDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             9 W GRAND ISLAND        40.92N 98.54W
05/10/2005  1.75 INCH        HALL               NE   TRAINED SPOTTER

            GOLF BALL SIZED HAIL REPORTED BY TRAINED SPOTTER.

&&

SJC
Local storm report, May 10, 7:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
757 PM CDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TORNADO          1 S GIBBON              40.73N 98.84W
05/10/2005                   BUFFALO            NE   PUBLIC

            BRIEF TORNADO JUST NORTH OF THE INTERSTATE NEAR GIBBON

&&

WESELY
Local storm report, May 10, 7:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
759 PM CDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             ST. LIBORY              41.08N 98.35W
05/10/2005  1.00 INCH        HOWARD             NE   LAW ENFORCEMENT

&&

SJC
Local storm report, May 10, 8:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
802 PM CDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TORNADO          MINDEN                  40.50N 98.95W
05/10/2005                   KEARNEY            NE   PUBLIC

            PUBLIC REPORTED AT LEAST TWO TORNADOES NEAR MINDEN. ONE
            WAS NEAR THE TOMATO PLANT EAST OF MINDEN...WITH ANOTHER
            NEAR 33 ROAD ADN HIGHWAY 10. REPORTED BY MINDEN COUNTY
            DISPATCH.

&&

SJC
Local storm report, May 10, 8:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
806 PM CDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TORNADO          2 E GIBBON              40.75N 98.81W
05/10/2005                   BUFFALO            NE   PUBLIC

            PUBLIC REPORTED TORNADO 2 MILES EAST OF GIBBON.

&&

SJC

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:22 PM CDTSevere Thunderstorm WarningGIDHall38 min
May 10, 7:23 PM CDTTornado WarningGIDKearney56 min
May 10, 7:28 PM CDTTornado WarningGIDHall47 min
May 10, 7:30 PM CDTTornado WarningGIDPhelps23 min
May 10, 7:36 PM CDTTornado WarningGIDHoward54 min
May 10, 7:41 PM CDTTornado WarningGIDBuffalo49 min
May 10, 7:47 PM CDTTornado WarningGIDMerrick58 min
May 10, 8:18 PM CDTSevere Thunderstorm WarningGIDAdams48 min
May 10, 8:29 PM CDTSevere Thunderstorm WarningGIDHoward52 min
May 10, 8:37 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton53 min
May 10, 8:42 PM CDTTornado WarningGIDMerrick63 min
May 10, 8:52 PM CDTSevere Thunderstorm WarningGIDHamilton53 min
May 10, 8:52 PM CDTTornado WarningGIDHamilton53 min
May 10, 9:00 PM CDTSevere Thunderstorm WarningGIDHall25 min
May 10, 9:09 PM CDTTornado WarningGIDPolk66 min
May 10, 9:18 PM CDTSevere Thunderstorm WarningGIDNance57 min
May 10, 9:24 PM CDTTornado WarningGIDYork66 min
May 10, 9:44 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick27 min
May 10, 10:15 PM CDTSevere Thunderstorm WarningGIDPolk36 min
May 11, 3:11 PM CDTSevere Thunderstorm WarningGIDKearney49 min
May 11, 3:39 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan66 min
May 11, 3:47 PM CDTSevere Thunderstorm WarningGIDBuffalo58 min
May 11, 3:47 PM CDTSevere Thunderstorm WarningGIDAdams, Webster58 min
May 11, 3:52 PM CDTTornado WarningGIDAdams, Webster38 min
May 11, 3:55 PM CDTTornado WarningGIDFurnas, Harlan47 min
May 11, 4:01 PM CDTTornado WarningGIDKearney44 min
May 11, 4:26 PM CDTTornado WarningGIDAdams64 min
May 11, 4:37 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper53 min
May 11, 4:41 PM CDTTornado WarningGIDBuffalo, Kearney49 min
May 11, 4:45 PM CDTSevere Thunderstorm WarningGIDNuckolls33 min
May 11, 5:00 PM CDTSevere Thunderstorm WarningGIDHall60 min
May 11, 5:23 PM CDTTornado WarningGIDAdams, Clay42 min
May 11, 5:31 PM CDTTornado WarningGIDGosper46 min
May 11, 5:33 PM CDTSevere Thunderstorm WarningGIDDawson57 min
May 11, 5:37 PM CDTFlash Flood WarningGIDAdams, Hall4 hr
May 11, 5:44 PM CDTSevere Thunderstorm WarningGIDHamilton61 min
May 11, 5:54 PM CDTSevere Thunderstorm WarningGIDHall66 min
May 11, 6:13 PM CDTSevere Thunderstorm WarningGIDMerrick62 min
May 11, 6:19 PM CDTTornado WarningGIDDawson56 min
May 11, 6:26 PM CDTSevere Thunderstorm WarningGIDPhelps64 min
May 11, 6:40 PM CDTSevere Thunderstorm WarningGIDAdams52 min
May 11, 6:44 PM CDTSevere Thunderstorm WarningGIDBuffalo61 min
May 11, 6:45 PM CDTSevere Thunderstorm WarningGIDHamilton39 min

Nearby

Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.